Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

How many days of vaginal bleeding does periods comes ? pls guide me

i have taken ipill juz 3 to 4 hours after sex with my husband. n after 4 to 5 days i have a bleeding for 2 to 3 days.. is it a vaginal bleeding. n so when can i expect my periods after that? pls guide me..
Asked On : Fri, 19 Mar 2010
Answers:  1 Views:  483
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

If you have taken I pill then you are bound to have a bit of menstrual disturbances. Even my friend had a similar issue last month. It does get rectified with some time.

Answered: Fri, 9 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor